# SDR C2XA01IA067

- Difficulty date: December 5, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W182000124
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE FORWARD SECTION OF AISLE PATH EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPOSITIONED A CHAFED WIRE IN ACCORDANCE WITH EMB120 W/M 20-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
